# SDR DALA12005413124

- Difficulty date: July 15, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 31,821 hours, 16,315 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD PASSENGER DOOR LOWER AFT CORNER GOUGED.  BLENDED GOUGED AREA IAW A319 SRM 52-10-00 FIG 104.  CHECK LIMITS W=.40 INCH L=.010 INCH D=.003 INCH IN LIMITS IAW A319 SRM 52-10-00 FIG 104.  RE-INSPECT PER SRI 52-10-00 IIR 52-10-00-1-002-00 TABLE 103 AFTER 60000 FLIGHT CYCLES.
